# SDR WX0A2022091674249

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A300*
- Aircraft serial: 2170
- Aircraft time: 50,001 hours, 33,979 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0044: 31359-1, L1 DOOR EMERGENCY ESCAPE SLIDE SHROUD CRACKED AND DEFORMED AT UPPER AFT AREA. / L1 DOOR EMERGENCY ESCAPE SLIDE SHROUD, AT UPPER AFT AREA, REPAIRED IAW AMM 25-00-00-330-002-A."
